兰州大学机构库 >数学与统计学院

Item hits: (Results 1-10 of 706) Help

Filters                    
???cn.org.cspace.web.jsptag.ItemTag.selected???(0)???cn.org.cspace.web.jsptag.ItemTag.clear??? Items/Page:    Sort:
Chromatic index determined by fractional chromatic index 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2018, 卷号: 131, 期号: 2, 页码: 85-108
Authors:  Chen, GT;  Gao, YP;  Kim, R;  Postle, L;  Shan, SL;  Chen, GT (reprint author), Georgia State Univ, Dept Math & Stat, Atlanta, GA 30303 USA.
???itemlist.button.customize.love???  |  View/Download:22/0  |  Submitted Time:2018/09/28
Edge chromatic index  Fractional chromatic index  Critical graph  Tashkinov tree  Extended Tashkinov tree  
A further study on ordered regular equivalence relations in ordered semihypergroups 期刊论文
OPEN MATHEMATICS, 2018, 卷号: 16, 期号: 7, 页码: 168-184
Authors:  Tang, J;  Feng, XY;  Davvaz, BJ;  Xie, XY;  Xie, XY (reprint author), Wuyi Univ, Sch Math & Computat Sci, Jiangmen 529020, Guangdong, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:5/0  |  Submitted Time:2018/09/28
Ordered semihypergroup  Weak pseudoorder  Ordered regular equivalence relation  
Adaptive thresholding for large volatility matrix estimation based on high-frequency financial data 期刊论文
JOURNAL OF ECONOMETRICS, 2018, 卷号: 203, 页码: 69-79
Authors:  Kim, D;  Kong, XB;  Li, CX;  Wang, YZ;  Wang, YZ (reprint author), Univ Wisconsin, Dept Stat, Madison, WI 53706 USA.
???itemlist.button.customize.love???  |  View/Download:27/0  |  Submitted Time:2018/09/28
Pre-averaging realized volatility  Regularization  Sparsity  Adaptive thresholding  Diffusion  Integrated volatility  
Global forcing number for maximal matchings 期刊论文
DISCRETE MATHEMATICS, 2018, 卷号: 341, 期号: 4, 页码: 801-809
Authors:  Vukitcevic, D;  Zhao, S;  Sedlar, J;  Xu, SJ;  Doslic, T;  Sedlar, J (reprint author), Univ Split, Fac Civil Engn Architecture & Geodesy, Matice Hrvatske 15, Split 21000, Croatia.
???itemlist.button.customize.love???  |  View/Download:1/0  |  Submitted Time:2018/09/28
Global forcing set  Global forcing number  Maximal matching  
Hamiltonian laceability in hypercubes with faulty edges 期刊论文
DISCRETE APPLIED MATHEMATICS, 2018, 卷号: 236, 期号: 14, 页码: 438-445
Authors:  Wang, F;  Zhang, HP;  Wang, F (reprint author), Nanchang Univ, Sch Sci, Nanchang 330000, Jiangxi, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:2/0  |  Submitted Time:2018/09/28
Hypercube  Hamiltonian path  Hamiltonian laceable  Fault tolerant  
Preconditioned HSS iteration method and its non-alternating variant for continuous Sylvester equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2018, 卷号: 75, 期号: 20, 页码: 1095-1106
Authors:  Li, X;  Huo, HF;  Yang, AL;  Huo, HF (reprint author), Lanzhou Univ Technol, Coll Elect & Informat Engn, Lanzhou 730050, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:3/0  |  Submitted Time:2018/09/28
Continuous Sylvester equation  Preconditioned HSS iteration  Non-alternating PHSS iteration  Inexact iteration  Convergence analysis  
Two-soliton solution to a generalized KP equation with general variable coefficients 期刊论文
APPLIED MATHEMATICS LETTERS, 2018, 卷号: 76, 期号: 3, 页码: 21-27
Authors:  Wang, ML;  Li, XZ;  Zhang, JL;  Li, XZ (reprint author), Henan Univ Sci & Technol, Sch Math & Stat, Luoyang 471023, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:37/0  |  Submitted Time:2018/09/28
Generalized KP equation with general variable coefficients  Simplified homogeneous balance method  Nonlinear transformation  Quadratic homogeneity equation  Cylindrical KP equation  Generalized cylindrical KP equation  Variable coefficient KP equation  Two-soliton solution  
The method of simplified Tikhonov regularization for a time-fractional inverse diffusion problem 期刊论文
MATHEMATICS AND COMPUTERS IN SIMULATION, 2018, 卷号: 144, 期号: 2, 页码: 219-234
Authors:  Yang, F;  Fu, CL;  Li, XX;  Yang, F (reprint author), Lanzhou Univ Technol, Sch Sci, Lanzhou 730050, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:1/0  |  Submitted Time:2018/09/28
Time-fractional inverse diffusion problem  Simplified Tikhonov method  A posteriori parameter choice  Error estimate  
Existence of a ground state solution for a class of singular elliptic equation without the A-R condition 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2018, 卷号: 39, 期号: 2, 页码: 233-245
Authors:  Liu, YJ;  Qi, SJ;  Zhao, PH;  Liu, YJ (reprint author), Chongqing Univ Educ, Sch Math & Informat Engn, Chongqing 400067, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:10/0  |  Submitted Time:2018/09/28
Singular term  Exponential subcritical growth  Vitali convergence theorem  
Convergence analysis of surrogate-based methods for Bayesian inverse problems 期刊论文
INVERSE PROBLEMS, 2017, 卷号: 33
Authors:  Yan, L;  Zhang, YX;  Yan, L (reprint author), Southeast Univ, Sch Math, Nanjing 210096, Jiangsu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:2/0  |  Submitted Time:2018/09/28
Bayesian inverse problems  surrogate modeling  Kullback-Leibler divergence  polynomial chaos